# SDR SWAA2024072616819

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 34,936 hours, 16,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Condition: Loose
- Location: Flap Track
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DEBRIS IN #3 FLAP TRACK FAIRING TAILCONE REMOVED IN DAL HANGAR REQUEST RECORD #3286.   FOUND LOOSE / MISSING NUT PLATES ON #3 FLAP TRACK TAIL CONE. REMOVED TAIL CONE. OK TO CONTINUE PER CDL 57-10-4XA SP1B.
